# SDR AALA20040369

- Difficulty date: March 17, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION REMOVED AT FLOORBEAM AT RIGHT BUTTOCK LINE 8, 12.5, 17, 21.5, 23, 24, 28, 30 32, 34.5, 39,40, 43.5, 44.75, 46, 47.25, 51.25, 52, AND 54.  LARGEST BLEND IS AT RIGHT BUTTOCK LINE 40 AND IS 1.0 INCH WIDE AND 0.039 INCH DEEP AT STATION 325.  REMOVED CORROSION.  FABRICATED REPAIR STRAP FROM 301 1/2 HARD STAINLESS STEEL 0.050 INCH THICK.  ENSURED AT LEAST TWO ROWS EITHER SIDE POST DAMAGE.  ALODINED ALL BARE ALUMINUM SERVICES AND FINISHED BLENDS AND REPAIRED STRAP WITH TWO COATS OF BMS 10-11 PRIMER.  FILLED BLENDS WITH BMS 5-95.  INSTALLED REPAIR STRAP WET WITH BMS 5-95 SEALENT, PROSEAL 870, PLUS BACB30NW6 OR EQUIVALENT FASTENERS.
